# SDR 20000627SH013

- Difficulty date: June 17, 2000
- Submitted: June 27, 2000
- Operation: General aviation
- Aircraft: N734TB
- Make and model: Cessna 172N
- Aircraft serial: 17269091
- Engine: Lyc O320H2AD
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 05521641
- Condition: Missing
- Location: Flapper Seal
- Part time: 4,925 hours
- Component: Carburetor, Facet
- Component part number: 105135
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE DEVELOPED VIBRATION IN-FLIGHT AND LOSS OF POWER.  MAINTENANCE REMOVED CARBURETOR AIR BOX AND CARBURETOR.  FOUND PIECE OF SEAL FROM AIR BOX FLAPPER VALVE BROKEN OFF AND LODGED IN THE VENTURI.  (X)
